U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

What to do if i am on helidac (bismuth subsalicylate metronidazole and tetracycline) therapyfor h-pylroiday 5ughi am soo sick.any informations will be greatplease?

1 doctor answer2 doctors weighed in
Dr. Mark Pack
General Surgery 31 years experience
Talk to your doctor: The antibiotics in the Helidac (bismuth subsalicylate metronidazole and tetracycline) Pac can cause nausea and upset stomach. Talk to your doctor to see if the antibiotic portion can be changed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 18, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.